# SDR CA991210094

- Difficulty date: November 22, 1999
- Submitted: January 19, 2001
- Operation: General aviation
- Make and model: Cessna 172N
- Aircraft time: 1,727 hours
- Engine: Lyc O320H2AD
- System (JASC): 8520 · Reciprocating Engine Power Section
- Part: Plug
- Condition: Leaking
- Location: Crankshaft
- Part time: 1,691 hours
- Component: Engine (Reciproc, Lyc, O320H2AD
- Stage of operation: CL
- How discovered: O
- Nature of condition: K
- Precautionary procedure: A

## Discrepancy

(CAN) FOUND CRANKSHAFT PLUG INSTALLED INCORRECTLY CAUSING LOSS OF OIL.
